Existence of Solutions for a Periodic Boundary Value Problem via Generalized Weakly Contractions
Sirous Moradi,
Erdal Karapınar and
Hassen Aydi
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We discuss the existence of solutions for a periodic boundary value problem and for some polynomials. For this purpose, we present some fixed point theorems for weakly and generalized weakly contractive mappings in the setting of partially ordered complete metric spaces.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/704160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/704160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:704160
DOI: 10.1155/2013/704160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().